# SDR DALA2024040904218

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 26,405 hours, 10,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4961604) DAMAGE FOUND TO AFT CARGO SCUFF PLATE DURING LOADING. COMPLIED W/ B737 REPAIR 3 PER SRM 53-60-15-2R-3 + REPLACED AFT CARGO CENTER SCUFF PLATE IAW AMM 53-11. OK FOR SVC.
